# SDR HALA2011102000479

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,709 hours, 18,249 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: D02022
- Condition: Malfunctioned
- Location: Lt Eng Speed
- Part time: 820 hours, 130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - DURING START "LT ENGINE STARTER CUTOUT" EICAS DISPLAY.  R & R LT ENGINE SPEED CARD IAW AMM 77-12-01.  GROUND RUN, OPS CHECKED GOOD.
